Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Dystonia?


  • Please log in to reply
2 replies to this topic

#1 MjolnirTime

MjolnirTime

    Advanced Member

  • Members
  • PipPipPip
  • 52 posts

Posted 09 May 2014 - 03:50 PM

Every once in a while, about the time that my Sinemet should be kicking in, I'll get a tightness in the thoracic area of my spine and into my shoulder blades. It's very similar to the pain you get when you swallow wrong or get something hung in your esophagus. It lasts for about 5 minutes, and goes away completely.

 

Oddly enough, this pain occurs most when I'm driving after taking my Sinemet. No idea what the correlation is, unless it's the sitting position/arm movement triggering it. 

 

Not sure if this is a form of dystonia or not.  I used to get similar pain before diagnosis that I thought was a hiatal hernia, but that always came on immediately after ingestion of food, not 30-45 minutes later. 

 

Does anyone else get something like this? 



#2 Delta

Delta

    Advanced Member

  • Members
  • PipPipPip
  • 251 posts
  • LocationIndiana

Posted 09 May 2014 - 05:14 PM

Yes something similar. It's when I'm driving and stsrting to wear off. For me itsl like my arms and shoulders get locked. My arms go freakishly straight. It's almost like I have to rotate my shoulders and arms from the waist.
I definitely get dystonia in my feet and legs it's much easier to spot dystonia in these parts my toes curl under and my feet and ankles turn I.n Like club feet.
I don't know if the upper body/shoulder thing is called dystonia or not.

#3 sarahjo

sarahjo

    Advanced Member

  • Members
  • PipPipPip
  • 209 posts

Posted 10 May 2014 - 11:55 PM

Delta mine have been doing this more and more. My muscle spams are really bad, I havent been taking it easy cuz I am taking care of a very special friend of ours. I am seeing neuro the thirteenth, hopefully got some good answers for me.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users